# SDR SWAA2017041813163

- Difficulty date: April 6, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 41,819 hours, 24,110 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strip
- Part number: 115S2713
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD TRAILING EDGE LOWER SURFACE PANEL SUPPORT WAFFLE BOARD CRACKED.  R&R STRIP IAW SRM & DWG.
